# SDR USAA2015012000016

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 32,781 hours, 11,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS EMER LIGHT LENS MISSING AT SEAT ROW 11 AT RT LOWER SIDEWALL.  REPLACED EMER LIGHT LENS COVER AT SEAT ROW 11 AT RT LOWER SIDEWALL IAW AMM 33-51-00.
